Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 23, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 1, 2012, 12:19 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 12:19 AM EST (05:19 UTC)
- Expired
- Mar 1, 2012, 10:02 PM EST
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
163 WHUS71 KCLE 010519 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1219 AM EST THU MAR 1 2012 LEZ145>149-011330- /O.NEW.KCLE.SC.Y.0023.120301T0519Z-120301T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1219 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH LATE AFTERNOON. WAVES OF 2 TO 4 FEET WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>144-011330- /O.NEW.KCLE.SC.Y.0023.120301T0519Z-120301T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1219 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WINDS OF 15 TO 25 KNOTS AND WAVES OF 3 TO 5 FEET WILL PERSIST UNTIL MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
4 follow-up statements
755 WHUS71 KCLE 010828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EST THU MAR 1 2012 LEZ145>149-011630- /O.EXT.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 328 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH LATE THIS EVENING. WAVES OF 3 TO 5 FEET WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142>144-011500- /O.CON.KCLE.SC.Y.0023.000000T0000Z-120301T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 328 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED DIMINISH TO 15 TO 20 KNOTS BY MID MORNING. WAVES OF 2 TO 4 FEET WILL CONTINUE INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
886 WHUS71 KCLE 011506 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EST THU MAR 1 2012 LEZ142>144-011615- /O.EXP.KCLE.SC.Y.0023.000000T0000Z-120301T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1006 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. WESTERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO DECREASE TO 10 TO 15 KNOTS THIS AFTERNOON. $$ LEZ145>149-012315- /O.CON.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1006 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL PERSIST THROUGH LATE THIS EVENING. WAVES OF 4 TO 6 FEET WILL DECREASE TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
424 WHUS71 KCLE 012058 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EST THU MAR 1 2012 LEZ145-146-020500- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 358 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: LIGHT SOUTHEAST WINDS ARE EXPECTED ON FRIDAY. WESTERLY WINDS WILL INCREASE TO GALE FORCE LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BE 2 FEET OR LESS THROUGH FRIDAY...INCREASING TO 4 TO 6 FEET LATE FRIDAY NIGHT AND 6 TO 9 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ147>149-020500- /O.CON.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 358 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 15 TO 25 KNOTS WILL DECREASE TO 10 KNOTS OR LESS AND REMAIN LIGHT ON FRIDAY. WESTERLY WINDS WILL INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE ON SATURDAY. * WAVES: WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 FEET OR LESS OVERNIGHT. WAVES WILL BUILD AGAIN ON FRIDAY NIGHT REACHING 4 TO 6 FEET LATE FRIDAY NIGHT AND 8 TO 11 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>144-162>169-020500- /O.NEW.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 PM EST THU MAR 1 2012 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BUILD ON FRIDAY NIGHT REACHING 9 TO 12 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
612 WHUS71 KCLE 020302 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1002 PM EST THU MAR 1 2012 LEZ147>149-021115- /O.CAN.KCLE.SC.Y.0023.000000T0000Z-120302T0300Z/ /O.CON.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1002 PM EST THU MAR 1 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS AND WAVES: WEST TO SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE ON SATURDAY AS LOW PRESSURE MOVES THROUGH THE GREAT LAKES REGION. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET FRIDAY NIGHT AND CONTINUE TO BUILD TO 8 TO 11 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-021115- /O.CON.KCLE.GL.A.0005.120303T0600Z-120304T0300Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1002 PM EST THU MAR 1 2012 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING. * WINDS: WEST TO SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES LATE FRIDAY NIGHT AND CONTINUE THROUGH THE DAY ON SATURDAY. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET FRIDAY NIGHT AND CONTINUE TO BUILD REACHING 9 TO 12 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Feb 29, 11:57 PM EST, 22 minutes earlier.
Area forecast discussion, Feb 29, 11:57 PM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1157 PM EST WED FEB 29 2012 .SYNOPSIS... COLD FRONT TO WORK ACROSS THE AREA THIS EVENING. A COOLER DAY IS FORECAST FOR THURSDAY...BUT A WARM-UP RETURNS AGAIN FOR FRIDAY AHEAD OF ANOTHER STRONG SYSTEM. HIGH PRESSURE WORKS INTO THE OHIO VALLEY SATURDAY AND A TROUGH COMES ACROSS THE GREAT LAKES SUNDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... UPDATE...WINDS WILL GUST TO AROUND 40 MPH IN THE WEST FOR THE NEXT COUPLE HOURS BUT THEN DROP DOWN TO THE 25 TO 35 MPH RANGE. WINDS WILL ALSO INCREASE ACROSS THE REMAINDER OF THE AREA AS WELL WITH GUSTS 25 TO 30 OR SO. AS FOR THE CONVECTION EXPECT THUNDER FOR A FEW MORE HOURS AND THEN TRANSITIONED TO JUST RAIN. ORIGINAL...CUMULUS NOT LOOKING TOO IMPRESSIVE AS DRY AIR IS LOOKING TO WIN OUT THIS AFTERNOON. STILL MAY HAVE A CHANCE OF A SHOWER/THUNDERSTORM POPPING UP ON RADAR ACROSS THE SOUTHEAST. WILL CONTINUE TO MONITOR. GUSTS TO 30-35 MPH ACROSS THE SOUTHERN AND WESTERN COUNTIES EVEN OUTSIDE OF STORMS. HIGHER GUSTS LOOK TO STAY FURTHER TO THE WEST ACROSS IND/IL WITH SUNSET APPROACHING. HAVE CLEARING FOR A TIME THIS EVENING...WITH WRAP AROUND CLOUD COVER NOT MAKING IT HERE UNTIL AFTER MIDNIGHT. BRING IN A CHANCE OF SHOWERS TOWARD MORNING ACROSS THE NORTH. PRECIP TYPE WILL LIKELY BE JUST RAIN...ALTHOUGH A FEW WET FLAKES MIGHT MIX IN. TEMPS TONIGHT AFTER NEAR RECORD TO RECORD WARMTH THIS AFTERNOON WILL DIP INTO THE MID/UPPER 30S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... A FEW SHOWERS/WET FLAKES POSSIBLE THURSDAY MORNING OTHERWISE RIDGING WILL BE WORKING IN FROM THE SOUTHWEST FOR THE AFTERNOON. WILL START OFF CLOUDY...WITH IMPROVEMENT FOR AFTERNOON. HIGHS THURSDAY COOLER...BUT SEASONABLE IN THE LOWER 40S. LOW PRESSURE WILL DEEPEN AS IT TRACKS NORTHEAST INTO MICHIGAN LATE FRIDAY PULLING A WARM FRONT NORTH ACROSS NORTHERN OHIO/NW PA. SCATTERED SHOWERS WILL BE POSSIBLE ALONG THE WARM FRONT FRIDAY AFTERNOON WITH CHANCES OF THUNDERSTORMS INCREASING LATE IN THE DAY INTO THE EVENING AS THE COLD FRONT COMES THROUGH. MODELS SHOW DEWPOINTS SURGING UP ABOVE 50 DEGREES AGAIN WITH HIGHS IN THE UPPER 50S AND LOW 60S. FRONTAL TIMING WILL HAVE AN EFFECT ON HOW STRONG THE STORMS WILL BE ON FRIDAY AND MAY HELP TO LIMIT SEVERE WEATHER POTENTIAL IF THEY DONT ARRIVE UNTIL LATER IN THE EVENING. HOWEVER THERE WILL BE PLENTY OF SHEAR IN THE COLUMN FOR ORGANIZED CONVECTION AND WILL NEED TO BE MONITORED AS FRIDAY APPROACHES. WILL MAINTAIN 60-70 PERCENT POPS IN THE FORECAST. THE ASSOCIATED COLD FRONT WILL COME THROUGH ON FRIDAY NIGHT WITH MORE SEASONABLE HIGHS IN THE LOW 40S EXPECTED FOR SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... STILL SOME UPPER LEVEL TROUGHING ACROSS THE GREAT LAKES ON SUNDAY. THIS MAY KEEP SOME LOW CHANCE POPS FOR LIGHT SNOW ACROSS THE REGION. HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY INTO MONDAY NIGHT. AS THE HIGH SHIFTS EASTWARD EXPECT TO SEE ANOTHER SURGE OF WARM AIR FOR TUESDAY INTO WEDNESDAY. TEMPERATURES WILL BE COOL SUNDAY INTO MONDAY WITH HIGHS WITHIN A COUPLE DEGREES OF SEASONAL AVERAGES. AS LOW PRESSURE GETS WRAPPED UP TO OUR WEST ON TUESDAY INTO WEDNESDAY IT APPEARS THAT MANY LOCATIONS WILL SURGE INTO THE 50S WITH A FEW 60S POSSIBLE. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... SHRA AND TS PUSHING EAST OF SITES AS OF 05Z. LOW PRESSURE AND ASSOCIATED TROUGH MOVING THROUGH THE AREA WHICH WILL ALLOW FOR WINDS TO SHIFT MORE WESTERLY AND QUICKLY INCREASE FROM WEST TO EAST THROUGH 09Z OR SO. WINDS HAVE ALREADY PICKED UP AT TOL AND FDY. RADAR SHOWING THE POSSIBILITY OF SOME BRIEF SHOWERS AT SITES THROUGH THE OVERNIGHT...AND WITH THE LOW MOVING NORTH OF THE AREA THROUGH THURSDAY THE POSSIBILITY OF SOME SHOWERS ESPECIALLY ACROSS NORTHERN SITES WILL CONTINUE. GUIDANCE CONTINUING TO INDICATE MVFR CONDITIONS DEVELOPING TOWARD DAYBREAK FROM WEST TO EAST THEN PERSISTING THROUGH THE AFTERNOON...WITH IMPROVEMENTS LATE DAY/EVENING SW TO NORTHEAST. WEST WINDS GUSTING TO 40KT WILL BE POSSIBLE THROUGH 09Z...THEN GUSTS DIMINISHING TO AROUND 25KT THROUGH THUR MORNING. WINDS SHIFTING SW IN THE AFTERNOON WITH A GRADUAL DECREASE IN WINDS. OUTLOOK...NON-VFR POSSIBLE FRIDAY NIGHT INTO EARLY MONDAY. && .MARINE... A LOW PRESSURE SYSTEM APPROACHING WISCONSIN WILL GRADUALLY WEAKEN AS IT TRACKS EAST ACROSS THE GREAT LAKES REGION OVERNIGHT. WINDS ON LAKE ERIE WILL VEER TO THE WEST OVERNIGHT AND INCREASE TO 20-25 KNOTS ON THE EAST END OF THE LAKE BEHIND A COLD FRONT ON THURSDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED EAST OF FAIRPORT AS WAVES BUILD TO 4 TO 6 FEET. WINDS WILL DECREASE QUICKLY ON THURSDAY NIGHT AS HIGH PRESSURE BUILDS OVER OHIO. ANOTHER STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK OUT OF THE PLAINS THROUGH THE CENTRAL GREAT LAKES ON FRIDAY. THIS SYSTEM WILL LIFT A WARM FRONT OVER THE LAKE ON FRIDAY KEEPING CONDITIONS STABLE...FOLLOWED BY A COLD FRONT ON FRIDAY NIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED ON THE EAST END OF LAKE ERIE AGAIN ON SATURDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...OUDEMAN NEAR TERM...TK/OUDEMAN SHORT TERM...KEC/OUDEMAN LONG TERM...MULLEN AVIATION...ABE MARINE...KEC
Hazardous weather outlook, Feb 29, 9:22 PM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 922 PM EST WED FEB 29 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020230- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 922 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY NIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS MAY DEVELOP LATE FRIDAY AFTERNOON AND CONTINUE INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-020230- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 922 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 29, 9:46 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EST WED FEB 29 2012 OHZ011-013-014-010315- ASHTABULA INLAND-CUYAHOGA-GEAUGA- 946 PM EST WED FEB 29 2012 ...SPECIAL WEATHER STATEMENT FOR EASTERN CUYAHOGA...GEAUGA AND SOUTHWESTERN ASHTABULA COUNTIES UNTIL 1015 PM EST... AT 940 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR SOUTH RUSSELL...OR 11 MILES SOUTHWEST OF CHARDON...MOVING NORTHEAST AT 35 MPH. THIS STORM WAS PRODUCING PEA TO MARBLE SIZE HAIL THAT COVERED THE GROUND IN PLACES IN PARMA. SMALL HAIL WILL LIKELY CONTINUE WITH THIS STORM AS IT MOVES NORTHEAST ACROSS GEAUGA AND ASHTABULA COUNTIES THIS EVENING. TK
Local storm report, Feb 29, 10:34 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1034 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL RAVENNA 41.16N 81.24W
02/29/2012 E1.00 INCH PORTAGE OH TRAINED SPOTTER
&&
KINGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:20 AM EST | River Flood Warning | CLE | Mahoning | 4 hr |
| Mar 1, 12:20 AM EST | River Flood Warning | CLE | Trumbull | 20 hr |
| Mar 1, 3:58 PM EST | Gale Watch | CLE | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.